Comptes Rendus
Lie algebras
A remark on boundary level admissible representations
Comptes Rendus. Mathématique, Volume 355 (2017) no. 2, pp. 128-132.

We point out that it is immediate by our character formula that in the case of a boundary level the characters of admissible representations of affine Kac–Moody algebras and the corresponding W-algebras decompose in products in terms of the Jacobi form ϑ11(τ,z).

Nous remarquons la conséquence suivante de notre formule de caractères. Pour un niveau limite, les caractères d'une représentation admissible d'une algèbre de Kac–Moody affine ainsi que de la W-algèbre correspondante s'expriment comme des produits de formes de Jacobi ϑ11(τ,z).

Published online:
DOI: 10.1016/j.crma.2017.01.008

Victor G. Kac 1; Minoru Wakimoto 1

1 Department of Mathematics, M.I.T., Cambridge, MA 02139, USA
     author = {Victor G. Kac and Minoru Wakimoto},
     title = {A remark on boundary level admissible representations},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {128--132},
     publisher = {Elsevier},
     volume = {355},
     number = {2},
     year = {2017},
     doi = {10.1016/j.crma.2017.01.008},
     language = {en},
AU  - Victor G. Kac
AU  - Minoru Wakimoto
TI  - A remark on boundary level admissible representations
JO  - Comptes Rendus. Mathématique
PY  - 2017
SP  - 128
EP  - 132
VL  - 355
IS  - 2
PB  - Elsevier
DO  - 10.1016/j.crma.2017.01.008
LA  - en
ID  - CRMATH_2017__355_2_128_0
ER  - 
%0 Journal Article
%A Victor G. Kac
%A Minoru Wakimoto
%T A remark on boundary level admissible representations
%J Comptes Rendus. Mathématique
%D 2017
%P 128-132
%V 355
%N 2
%I Elsevier
%R 10.1016/j.crma.2017.01.008
%G en
%F CRMATH_2017__355_2_128_0
Victor G. Kac; Minoru Wakimoto. A remark on boundary level admissible representations. Comptes Rendus. Mathématique, Volume 355 (2017) no. 2, pp. 128-132. doi : 10.1016/j.crma.2017.01.008.

[1] C. Beem; M. Lemos; P. Liendo; W. Peelaers; L. Rastelli; B.C. van Rees Infinite chiral symmetry in four dimensions, Commun. Math. Phys., Volume 336 (2015) no. 3, pp. 1359-1433

[2] M. Gorelik; V.G. Kac Characters of (relatively) integrable modules over affine Lie superalgebras, Jpn. J. Math., Volume 10 (2015) no. 2, pp. 135-235

[3] V.G. Kac Infinite-Dimensional Lie Algebras, Cambridge University Press, 1990

[4] V.G. Kac; S.-S. Roan; M. Wakimoto Quantum reduction of affine superalgebras, Commun. Math. Phys., Volume 241 (2003), pp. 307-342

[5] V.G. Kac; M. Wakimoto Modular invariant representations of infinite-dimensional Lie algebras and superalgebras, Proc. Natl. Acad. Sci. USA, Volume 85 (1988), pp. 4956-4960

[6] V.G. Kac; M. Wakimoto Classification of modular invariant representations of affine algebras, Advanced Series in Mathematical Physics, vol. 7, World Scientific, 1989, pp. 138-177

[7] V.G. Kac; M. Wakimoto Representations of affine superalgebras and mock theta functions, Transform. Groups, Volume 19 (2014), pp. 387-455

[8] J. Song, D. Xie, W. Yan, Chiral algebra, Higgs branch and superconformal index of the generalized Argyres–Douglas theory, in preparation.

[9] E. Verlinde Fusion rules and modular transformations in 2D conformal field theory, Nucl. Phys. B, Volume 300 (1988), pp. 360-375

[10] D. Xie; W. Yan; S.-T. Yau Chiral algebra of Argyres–Douglas theory from M5 brane | arXiv

Cited by Sources:

Comments - Policy